# SDR AALA201710169005

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 11,289 hours, 4,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO COMPARTMENT FLOOR PANEL 151MK, JUST FWD OF ENTRY DOOR AT STRINGER 26R. REPLACED AFT CARGO FLOOR PANEL PER AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
